# SDR AALA202103309004

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 18,961 hours, 6,499 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Condition: Migrated
- Location: Hinge Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 831 UPPER HINGE BEARING MIGRATED. REPLACED UPPER SUPPORT ARM FITTING PER AMM 52-11-31-400-002-A.
